# SDR IPXA2019022039234

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,349 hours, 17,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT LIGHT BATTERY WILL NOT HOLD A CHARGEREPLACED BATTERY PACK PER B757 MM 33-51-07 ESR: IPC 33-37-11-01 ITEM 045
